From weak lensing to non-Gaussianity via Minkowski functionals
Article first published online: 28 NOV 2011
© 2011 The Authors Monthly Notices of the Royal Astronomical Society © 2011 RAS
Monthly Notices of the Royal Astronomical Society
Volume 419, Issue 1, pages 536–555, January 2012
How to Cite
Munshi, D., van Waerbeke, L., Smidt, J. and Coles, P. (2012), From weak lensing to non-Gaussianity via Minkowski functionals. Monthly Notices of the Royal Astronomical Society, 419: 536–555. doi: 10.1111/j.1365-2966.2011.19718.x
- Issue published online: 13 DEC 2011
- Article first published online: 28 NOV 2011
- Accepted 2011 August 26. Received 2011 June 21; in original form 2011 March 15
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Type your institution's name in the box below. If your institution is a Wiley customer, it will appear in the list of suggested institutions and you will be able to log in to access content. Some users may also log in directly via OpenAthens.
Please note that there are currently a number of duplicate entries in the list of institutions. We are actively working on fixing this issue and apologize for any inconvenience caused.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!